MathSciNet Relay Station
MathSciNet bibliographic data
MR1106158 52-01 (14-01 17-01 22-01)
Atiyah, Michael The icosahedron. Math. Medley 18 (1990), no. 1, 1–12.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement